# SDR SWAA2019071134740

- Difficulty date: July 9, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 56,203 hours, 34,942 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Part number: 6567380
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR SLIDE COMPARTMENT GAUGE LENS IS LOOSE.  SECURED LENS IAW AMM.
